In this paper, the fractional derivatives in the sense of the modified Riemann-Liouville derivative and the first integral method and the Bernoulli sub-ODE method are employed for constructing the exact complex solutions of the perturbed nonlinear fractional Schr ¨odinger equation and comparing the solutions.
Taghizadeh, Nasir; Foumani, Mona N.; and Mohammadi, Vahid S.
New Exact Solutions of the Perturbed Nonlinear Fractional Schr¨odinger Equation Using two Reliable Methods,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 10,
1, Article 9.
Available at: https://digitalcommons.pvamu.edu/aam/vol10/iss1/9